Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 5, 2024, 7:28 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2024, 7:28 PM MDT (01:28 UTC)
- Expired
- Aug 5, 2024, 10:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.5 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 3665 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
262
WGUS55 KPUB 060128
FFWPUB
COC041-060430-
/O.NEW.KPUB.FF.W.0020.240806T0128Z-240806T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
728 PM MDT Mon Aug 5 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southwestern El Paso County in east central Colorado...
* Until 1030 PM MDT.
* At 728 PM MDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Flash flooding is already occurring. Flooding was reported in the
Platte and Powers area and along Marksheffel boulevard. street
flooding was also reported in the Security and Widefield area
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Manitou Springs,
Security-Widefield, Security, Fort Carson, Stratmoor, Peterson
Space Force Base and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3886 10490 3886 10463 3887 10462 3886 10462
3860 10458 3861 10481
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Hodanish2 follow-up statements
223
WGUS75 KPUB 060224
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
824 PM MDT Mon Aug 5 2024
COC041-060430-
/O.CON.KPUB.FF.W.0020.000000T0000Z-240806T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
824 PM MDT Mon Aug 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT THIS
EVENING FOR SOUTHWESTERN EL PASO COUNTY...
At 824 PM MDT, Doppler radar indicated steady rain was falling over
the warned area. A large area of steady rain over Fremont county was
moving toward southern Colorado Springs, and it is likely that
steady rain will continue over the warned area through at least
through 9 pm. It is possible that additional heavy rain could
redevelop over the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Manitou Springs,
Security-Widefield, Security, Fort Carson, Stratmoor, Peterson
Space Force Base and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3886 10490 3886 10463 3887 10462 3886 10462
3860 10458 3861 10481
FLASH FLOOD...RADAR INDICATED
$$
Hodanish083
WGUS75 KPUB 060427
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1027 PM MDT Mon Aug 5 2024
COC041-060437-
/O.EXP.KPUB.FF.W.0020.000000T0000Z-240806T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
1027 PM MDT Mon Aug 5 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM MDT THIS EVENING FOR
SOUTHWESTERN EL PASO COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
Scattered showers will be possible through the early morning hours,
but additional sustained heavy rain is not anticipated through
sunrise.
&&
LAT...LON 3886 10490 3886 10463 3887 10462 3886 10462
3860 10458 3861 10481
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 5:36 PM MDT, 1 hour 52 minutes earlier. Its key messages:
- Slightly cooler tomorrow, then warming back up on Wednesday.
- Increasing shower and thunderstorm coverage through the end of the week.
- Much cooler by late this week!
Area forecast discussion, Aug 5, 5:36 PM MDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 536 PM MDT Mon Aug 5 2024 .KEY MESSAGES... - Slightly cooler tomorrow, then warming back up on Wednesday. - Increasing shower and thunderstorm coverage through the end of the week. - Much cooler by late this week! && .SHORT TERM /THROUGH TUESDAY/... Issued at 206 PM MDT Mon Aug 5 2024 Currently...scattered showers and thunderstorms have developed early this afternoon across the higher terrain, with slow easterly movement. Lightning, gusty outflow winds and locally heavy rainfall will be possible under thunderstorms. Temperatures are hot across the Plains with mid 90s to lower 100s so far, while the San Luis Valley is in the 80s. Rest of today and tonight...upper level high pressure will sit and spin across the Four Corners region, with embedded energy lifting east across Colorado. This will lead to continued shower and thunderstorm development this afternoon and evening, mainly across the higher terrain. The main upper wave will shift east across the Central Mountains into the Palmer Divide region this evening, with a focus on showers and thunderstorms across the upper Arkansas River Valley, northeast into the Palmer Divide. Periods of locally heavy rainfall will be possible this evening, into the overnight hours. This activity will slowly lift northeast away from the area and dissipate by Tuesday morning. Locally heavy rainfall will be possible, and localized flash flooding will be a concern on area burn scars, flood prone and urban areas. The upper wave will shift east of the area by morning, with a cold front dropping south into the Palmer Divide and I-25 corridor by Tuesday morning. Tuesday...not much change to the upper pattern, with the upper high drifting slightly west into Utah. Slightly cooler air will work across the Plains, where highs will be about 5 to 8 deg F cooler by the afternoon. The next upper wave embedded in the flow will shift east across the area by the afternoon. This will spark another round of afternoon showers and thunderstorms, initially over the Mountains, then spreading east into the Plains by late afternoon. Lightning, gust outflow winds and locally heavy rainfall will once again be possible. Overall, highs will reach the upper 80s to mid 90s across the lower elevations. Mozley && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Issued at 206 PM MDT Mon Aug 5 2024 Models are in pretty good agreement through much of the extended period, with a return to wetter conditions across the region. Cooler air will accompany this shower and thunderstorm activity, bringing relief from the hot temperatures. Tuesday night through Wednesday...ongoing showers and thunderstorms Tuesday evening will continue across the higher terrain, slowly shifting eastward during the overnight hours and dissipating by Wednesday morning. Locally heavy rainfall, gusty outflow winds and lighting will be the main storm risks Tuesday evening. By Wednesday, the upper high will continue to drift westward into the Great Basin. Another frontal boundary will drop south across the Plains. Temperatures will warm up again, with Wednesday afternoon highs back up to near 100 on the Plains. Another upper disturbance embedded in the flow aloft will lead to another round of afternoon and evening showers and thunderstorms, initially over the higher terrain, then spreading east into the Plains Wednesday evening. Locally heavy rainfall, lightning and gusty outflow winds will be the main storm risks. Thursday and Friday...a surge of cooler air will arrive by Thursday along with more moisture. Easterly upslope flow will combine with a decent shortwave trough embedded in the flow aloft to produce widespread heavy rain along the Eastern Mountains into the I-25 corridor Thursday afternoon and evening. PWAT values will be around 1.5 inches, well above normal for this time of year. Showers and thunderstorms will be efficient rain producers, and flash flooding concerns will begin to be elevated. Another upper wave will shift across the region on Friday with very similar conditions expected. Another round of heavy showers and thunderstorms is forecast with upslope flow and high PWAT values across the region. Depending on the coverage on Thursday, much of the Eastern Mountains and I-25 region may be at an elevated flash flood risk on Friday. Temperatures will be cooler, with 70s and 80s across the Plains. Saturday into Monday...continued near daily upper disturbances will move across the state through the weekend into early next week. PWAT values come down over the weekend, so showers and thunderstorms may not be as efficient rain producers as earlier in the forecast period. But, if grounds are saturated, flash flooding could still be an elevated risk. Temperatures will remain steady during this period, with mostly 80s across the lower elevations. Mozley && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 530 PM MDT Mon Aug 5 2024 Will carry vcts mention at all taf sites from 00z until 03z-04z as slow moving convection moves through the area. Main impacts will be gusty outflow winds to 30 kts and periods of heavy rain with brief MVFR/IFR conditions. Still a vcsh risk from 04z til around 08z at KCOS and KPUB as activity gradually weakens. VFR then expected Tuesday morning into early afternoon, before vcts returns to all terminals after 21z-23z. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOZLEY LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Aug 5, 11:25 AM MDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1125 AM MDT Mon Aug 5 2024 COZ058>089-093>099-061730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1125 AM MDT Mon Aug 5 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected to develop over the mountains early this afternoon and spread to the lower elevations by early this evening. The areas with the best chance for thunderstorms development are the upper Arkansas River Valley, Pikes Peak region, and the mountains. The main hazards for these thunderstorms will be wind gusts up to 50 MPH, lightning, and locally heavy rainfall. Flash flooding may be possible across area burn scars and flood prone areas due to the locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms will be possible in and near the mountains Tuesday and Wednesday. The main risk with thunderstorms will be locally heavy rainfall, wind gusts up to 50 mph and lightning. A cold front will bring an uptick in thunderstorm chances to the southeast mountains and plains beginning Thursday and continuing into the weekend. The strongest and most widespread thunderstorms will be Thursday for the southeast mountains and adjacent plains. Hail to near 1 inch in diameter, wind gusts up to 50 mph, heavy rainfall capable of producing localized flash flooding, and dangerous cloud to ground lightning will be the primary risks. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 88/88
In the hours before
Special weather statement, Aug 5, 4:29 PM MDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
429 PM MDT Mon Aug 5 2024
COZ081-084-085-052300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
429 PM MDT Mon Aug 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 500 PM MDT...
At 428 PM MDT, Doppler radar was tracking a strong thunderstorm
producing very heavy rain over Air Force Academy, or 10 miles north
of Colorado Springs, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail. Locally very
heavy rain was also occurring with this storm.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Monument, Air Force Academy, Palmer
Lake, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3889 10485 3900 10498 3913 10506 3913 10475
TIME...MOT...LOC 2228Z 202DEG 10KT 3898 10488
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 5, 4:49 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Mon Aug 5 2024
COZ076-077-079-081-083-052315-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
449 PM MDT Mon Aug 5 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN FREMONT COUNTY THROUGH
515 PM MDT...
At 449 PM MDT, Doppler radar was tracking a strong thunderstorm
producing heavy rains near Royal Gorge, or 39 miles southwest of
Colorado Springs, moving east at 15 mph. Be alert for rocks on the
roadway along highway 50.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Canon City, and Royal Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3839 10550 3858 10557 3862 10513 3835 10512
TIME...MOT...LOC 2249Z 269DEG 15KT 3849 10542
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 5, 5:21 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
521 PM MDT Mon Aug 5 2024
COZ084-085-052345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
521 PM MDT Mon Aug 5 2024
...STATIONARY THUNDERSTORM OVER SOUTHERN COLORADO SPRINGS
PRODUCING VERY HEAVY RAIN....
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs. This thunderstorm was nearly
stationary and it was producing very heavy rain. Reports from
spotters indicate 0.6 to 1.2 inches of rain has fallen with this
storm over the last 45 minutes.
HAZARD...Localized very heavy rain over the southern half of the
Colorado Springs region.
SOURCE...Radar indicated.
IMPACT...localized flash flooding may develop.
Locations impacted include...
Colorado Springs, Fountain, Truckton, Yoder, Ellicott, Stratmoor,
Fort Carson, Schriever Space Force Base, Security,
Security-Widefield, Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3870 10483 3888 10483 3893 10410 3866 10409
TIME...MOT...LOC 2318Z 271DEG 1KT 3879 10484
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 5, 5:45 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT Mon Aug 5 2024
COZ083-086-060015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
545 PM MDT Mon Aug 5 2024
...A STRONG THUNDERSTORM WITH VERY HEAVY RAIN WILL IMPACT EAST
CENTRAL FREMONT AND NORTHWESTERN PUEBLO COUNTIES THROUGH 615 PM
MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Reservoir, or 13 miles west of Pueblo, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Pueblo Airport, Pueblo Reservoir, Salt Creek, Blende,
Penrose, Pueblo West, and Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3809 10486 3845 10503 3851 10440 3815 10456
TIME...MOT...LOC 2344Z 248DEG 18KT 3833 10485
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HodanishLocal storm report, Aug 5, 6:37 PM MDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
637 PM MDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Freezing Rain 2 SSW Colorado Springs 38.80N 104.83W
08/05/2024 M1.59 Inch El Paso CO Public
Rain fell in last 2 hours.
&&Special weather statement, Aug 5, 7:00 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Pueblo CO 700 PM MDT Mon Aug 5 2024 COZ081-085-060130- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 700 PM MDT Mon Aug 5 2024 ...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL IMPACT SOUTHWESTERN EL PASO COUNTY THROUGH 730 PM MDT... At 659 PM MDT, Doppler radar was tracking a strong thunderstorm over Fountain, or 11 miles southeast of Colorado Springs, moving northeast at 5 mph. HAZARD...heavy rain. SOURCE...Radar indicated. IMPACT...Locally heavy rain will occur with this storm. Locations impacted include... Southeastern Colorado Springs, Fountain, Fort Carson, Stratmoor, Security, and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3856 10459 3871 10487 3883 10475 3867 10445 TIME...MOT...LOC 0059Z 219DEG 6KT 3869 10471 MAX HAIL SIZE...0.00 IN MAX WIND GUST...<30 MPH Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Aug 5, 7:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 6, 12:49 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Aug 6, 2:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Aug 6, 2:54 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| Aug 6, 3:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 6, 3:59 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Aug 6, 4:26 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Aug 6, 4:37 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Aug 6, 4:59 PM MDT | Special Weather Statement | PUB | Saguache | 31 min |
| Aug 6, 5:05 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 6, 5:24 PM MDT | Flash Flood Warning | PUB | Fremont | 2 hr |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.